Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 384108, 18 pages
http://dx.doi.org/10.1155/2012/384108
Research Article

Weak Convergence Theorems for Strictly Pseudocontractive Mappings and Generalized Mixed Equilibrium Problems

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 15 February 2012; Accepted 6 April 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-W. Peng and J.-C. Yao, “A new hybrid-extragradient method for generalized mixed equilibrium problems, fixed point problems and variational inequality problems,” Taiwanese Journal of Mathematics, vol. 12, no. 6, pp. 1401–1432, 2008. View at Google Scholar · View at Zentralblatt MATH
  2. S. Takahashi and W. Takahashi, “Strong convergence theorem for a generalized equilibrium problem and a nonexpansive mapping in a Hilbert space,” Nonlinear Analysis. Series A, vol. 69, no. 3, pp. 1025–1033, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L.-C. Ceng and J.-C. Yao, “A hybrid iterative scheme for mixed equilibrium problems and fixed point problems,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 186–201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Yao, M. A. Noor, S. Zainab, and Y.-C. Liou, “Mixed equilibrium problems and optimization problems,” Journal of Mathematical Analysis and Applications, vol. 354, no. 1, pp. 319–329, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Google Scholar · View at Zentralblatt MATH
  6. P. L. Combettes and S. A. Hirstoaga, “Equilibrium programming in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 1, pp. 117–136, 2005. View at Google Scholar · View at Zentralblatt MATH
  7. S. D. Flåm and A. S. Antipin, “Equilibrium programming using proximal-like algorithms,” Mathematical Programming, vol. 78, pp. 29–41, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272–1276, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, pp. 197–228, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. G. L. Acedo and H.-K. Xu, “Iterative methods for strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis. Series A, vol. 67, no. 7, pp. 2258–2271, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. J. Cho, S. M. Kang, and X. Qin, “Some results on k-strictly pseudo-contractive mappings in Hilbert spaces,” Nonlinear Analysis. Series A, vol. 70, no. 5, pp. 1956–1964, 2009. View at Publisher · View at Google Scholar
  12. J. S. Jung, “Strong convergence of iterative methods for k-strictly pseudo-contractive mappings in Hilbert spaces,” Applied Mathematics and Computation, vol. 215, no. 10, pp. 3746–3753, 2010. View at Publisher · View at Google Scholar
  13. J. S. Jung, “Some results on a general iterative method for k-strictly pseudo-contractive mappings,” Fixed Point Theory and Applications, vol. 2011, 24 pages, 2011. View at Publisher · View at Google Scholar
  14. G. Marino and H.-K. Xu, “Weak and strong convergence theorems for strict pseudo-contractions in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 329, no. 1, pp. 336–346, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. C. H. Morales and J. S. Jung, “Convergence of paths for pseudocontractive mappings in Banach spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 11, pp. 3411–3419, 2000. View at Publisher · View at Google Scholar
  16. J. S. Jung, “Strong convergence of composite iterative methods for equilibrium problems and fixed point problems,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 498–505, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. S. Jung, “A new iteration method for nonexpansive mappings and monotone mappings in Hilbert spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 251761, 16 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. S. Jung, “A general composite iterative method for generalized mixed equilibrium problems, variational inequality problems and optimization problems,” Journal of Inequalities and Applications, vol. 2011, article 51, 2011. View at Publisher · View at Google Scholar
  19. T. Chamnarnpan and P. Kumam, “A new iterative method for a common solution of a fixed points for pseudo-contractive mappings and variational inequalities,” Fixed Point Theory and Applications. In press. View at Publisher · View at Google Scholar
  20. P. Katchang and P. Kumam, “A system of mixed equilibrium problems, a general system of variational inequaliity problems for relaxed cocoercive, and fixed point problems for nonexpansive semigroups and strictly pseudo-contractive mappings,” Journal of Applied Mathematics, vol. 2012, Article ID 414831, 36 pages, 2012. View at Publisher · View at Google Scholar
  21. P. Kumam, U. Hamphries, and P. Katchang, “Common solutions of generalized mixed equilibrium problems, variational inclusions, and common fixed points for nonexpansive semigroups and strictly pseudocontractive mappings,” Journal of Applied Mathematics, vol. 2011, Article ID 953903, 28 pages, 2011. View at Publisher · View at Google Scholar
  22. L.-C. Ceng, S. Al-Homidan, Q. H. Ansari, and J.-C. Yao, “An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 967–974, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. C. Jaiboon, P. Kumam, and U. W. Humphries, “Weak convergence theorem by an extragradient method for variational inequality, equilibrium and fixed point problems,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 32, no. 2, pp. 173–185, 2009. View at Google Scholar · View at Zentralblatt MATH
  24. A. Moudafi, “Weak convergence theorems for nonexpansive mappings and equilibrium problems,” Journal of Nonlinear and Convex Analysis, vol. 9, no. 1, pp. 37–43, 2008. View at Google Scholar · View at Zentralblatt MATH
  25. S. Plubtieng and P. Kumam, “Weak convergence theorem for monotone mappings and a countable family of nonexpansive mappings,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 614–621, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. A. Tada and W. Takahashi, “Weak and strong convergence theorems for a nonexpansive mapping and an equilibrium problem,” Journal of Optimization Theory and Applications, vol. 133, no. 3, pp. 359–370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Takahashi and M. Toyoda, “Weak convergence theorems for nonexpansive mappings and monotone mappings,” Journal of Optimization Theory and Applications, vol. 118, no. 2, pp. 417–428, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. R. T. Rockafellar, “On the maximality of sums of nonlinear monotone operators,” Transactions of the American Mathematical Society, vol. 149, pp. 75–88, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. H. Zhou, “Convergence theorems of fixed points for κ-strict pseudo-contractions in Hilbert spaces,” Nonlinear Analysis. Series A, vol. 69, no. 2, pp. 456–462, 2008. View at Publisher · View at Google Scholar